English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algebraic deformations of toric varieties I. General constructions

Cirio, L. S., Landi, G., & Szabo, R. J. (2013). Algebraic deformations of toric varieties I. General constructions. Advances in Mathematics, 246, 33-88. doi:10.1016/j.aim.2013.06.025.

Item is

Files

show Files
hide Files
:
Cirio_algebraic_2013.pdf (Publisher version), 501KB
 
File Permalink:
-
Name:
Cirio_algebraic_2013.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Cirio_algebraic_oa_2013.pdf (Any fulltext), 560KB
Name:
Cirio_algebraic_oa_2013.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Cirio, Lucio S.1, Author           
Landi, Giovanni1, Author           
Szabo, Richard J., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Mathematics
  Alternative Title : Adv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 246 Sequence Number: - Start / End Page: 33 - 88 Identifier: -